Author Topic: just introducing  (Read 11205 times)

0 Members and 1 Guest are viewing this topic.

Offline Calaquendi

  • cosmic elf
  • Donating Member
  • Hero Member
  • *****
  • Posts: 1600
    • View Profile
Re: just introducing
« Reply #30 on: February 11, 2010, 12:49:15 PM »
"TX"  - abbreviation for 'treatment'...
" I am you and what I see is me..."

Offline Calaquendi

  • cosmic elf
  • Donating Member
  • Hero Member
  • *****
  • Posts: 1600
    • View Profile
Re: just introducing
« Reply #31 on: February 11, 2010, 01:09:48 PM »
I am still so floored that the short stint on dope again took me so far back.

it never takes much, does it? we would do well to remember this for the future - I am the same

Quote
I did let it rip early this am with the crying...felt pretty good really.  Very purging for me.  I dont remember doing this after my first tx.  I was so empty for months after that tx.  This one is surely different.  I am going to take this as a good sign I am coming back to life.

after my first TA flood this is how it went for me...I would ball at the slightest provocation - be it sentiment, anger, whatever. I too took this as a sign of 'coming back to life' which it most certainly is - bless you my dear, I have enjoyed your communication and I pray you reap all the healing you deserve!
" I am you and what I see is me..."

Offline sister

  • Banzi
  • Full Member
  • *
  • Posts: 186
    • View Profile
Re: just introducing
« Reply #32 on: February 11, 2010, 07:28:13 PM »
With the snow here being so debilitating..... I have to admit, my heart goes out to the junkies who cant get their fix.....  Not enough rehab beds here to help.

My sister is a h addict... cant cop a thing.  She is really suffering.  This is good and bad at the same time.  She is begging to go thru a tx herself.  She actually is on day 5 now and today was able to eat some soup.  We have discuss this many times in the last 6 months.  Yet... till now I was not seeing any effort on her part.  She did get bld wk/ekg...then stop talking to me.  Praying on it.
life is a bowl of fruit, once clean

Offline Calaquendi

  • cosmic elf
  • Donating Member
  • Hero Member
  • *****
  • Posts: 1600
    • View Profile
Re: just introducing
« Reply #33 on: February 11, 2010, 09:35:38 PM »
Sorry to hear your sis is hurting...I can certainly relate to those feelings. Like you said, it's "good and bad". Me and one of my brothers use together and I know how serious and painful that is. Not to mention it's quite a shocking mirror...Holding good thoughts for you and yours. Keep doin' it sister!
" I am you and what I see is me..."

Offline sister

  • Banzi
  • Full Member
  • *
  • Posts: 186
    • View Profile
Re: just introducing
« Reply #34 on: February 12, 2010, 09:21:11 AM »
Do you ever feel like we are "cheating" with Iboga?...  Not that I havnt gone thru wd... way too many times I care to count or remember.  I hear my sisters pain.... dont understand why she hasnt RAN her ass to Mexico like I did 8 mo ago....I do love her so.
life is a bowl of fruit, once clean

Offline Calaquendi

  • cosmic elf
  • Donating Member
  • Hero Member
  • *****
  • Posts: 1600
    • View Profile
Re: just introducing
« Reply #35 on: February 12, 2010, 01:10:18 PM »
Do you ever feel like we are "cheating" with Iboga?

Now there's a question! My answer is an emphatic 'NO' - there's certainly nothing easy about an iboga tx, and it was placed here right in front of us for this very reason IMO. I've considered this possibility also, 'am I cheating?' No way sister, no way.
However- I have known of 'cases' as it were, of people misusing this stuff, like using it to bump your (opiate) tolerance down so you can use less with the same effect - or knowing that this treatment is there to do 'as many times as I need it'...which is a slippery slope: yes it takes many people more than one treatment for it to stick, but to rationalize it so that one can continue on with destructive behavior with no respect for this medicine and no work being put in on our end is dangerous. This is the only way I would consider it 'cheating'
« Last Edit: February 12, 2010, 01:12:27 PM by calaquendi »
" I am you and what I see is me..."

Nganga Nobunoni

  • Guest
Re: just introducing
« Reply #36 on: February 24, 2010, 01:31:14 PM »
Hehehe' Cheating ?

It takes 10 days to kick short acting' with or without Iboga'

Where is the cheating in that!

You still got to work it and want it !!

Endorphine depletion is the same with or without Iboga' ie cold when you come back'

Why would you concider it cheating to partake of a plant to step on a plant' this is of what plant alies are for' to help us and teach us!

Bliss!

Nobu +


Offline sister

  • Banzi
  • Full Member
  • *
  • Posts: 186
    • View Profile
Re: just introducing
« Reply #37 on: February 24, 2010, 10:45:16 PM »
well.... I am way pass 10 days and still cold as shit.  Still sweat but  this is no way near as bad as ct off opiates.

I was watching the video's from the conference.  I heard one guy say he takes iboga weekly... 200mgs.  Not that I think I can handle that at this stage of my recovery.  The thought of taking any ibogain right now is not appealing at all.  I was wondering what you'll thought about this.

I am coming up to 30 days since my tx.  I am feeling pretty good.  Confident with staying clean now.  No cravings.. the thoughts fly in and right out again.  I am still having the cold arms, slight chills/sweats.  Sleep has not return to normal but the last time it took me nearly three months to be able to sleep 6 hours.  I am happy with 3-4 hours without using any sleep aids.  I dont want to use anything to help me sleep... I just dont want to wake up anything in my brain.  I do see where my energy level is leaving me early in the day.. but I can deal.
life is a bowl of fruit, once clean

Nganga Nobunoni

  • Guest
Re: just introducing
« Reply #38 on: February 25, 2010, 10:43:31 AM »
Awesome stuff' you shall be out in the next few days' the flushing is normal endorphine depletion'

Imagine if what it would be like off methadone' and then you know you got it easy'

Lots of hot food darling' and get out and walk about' i know it feels like shit' but the more you can re-adjust your thrmostat' the easier it gets'

14 days for short acting' max'

I found it only takes 3 days to deregulate them receptors for 6-7 days' glotton for punishement'

Hot baths N' showers'

Stick with it darling' most awesome stuff'

Much love and light!

Nobu +
After Iboga' self truth comes in shivers and goosebumps' this sis normal' even 6 years down the line' this is normal'

Bliss!

Nsala Malekun

Basse'
« Last Edit: February 25, 2010, 11:00:21 AM by Nganga Nobunoni »

Nganga Nobunoni

  • Guest
Re: just introducing
« Reply #39 on: February 25, 2010, 11:06:02 AM »
"TX"  - abbreviation for 'treatment'...

Originaly X = script' orthodox prescription'

T = Treatment'

A cross ascotiation = X + Treatment'

Mant folks feel as of medicated after Iboga' "BLANK" and alive' this is normal' flushing' cold' alive' life' grasp it' embrace it'

I wish to portray the "Self truth" of Iboga'

If you wish her to kill the pain' she shall' if you wish her to kill the craving' she shall' if you wish her to beat endorphine depletion' you are sorely mistaken'

This is Iboga'

Your choice'

Bliss!

Nobu +

Offline Calaquendi

  • cosmic elf
  • Donating Member
  • Hero Member
  • *****
  • Posts: 1600
    • View Profile
Re: just introducing
« Reply #40 on: February 25, 2010, 01:58:58 PM »
Hiya sister! It's good to hear from you - coming up on 30 days WOOT! That is kickass...you know, I'm following this thread pretty close and I see where you still are having chills and such - I bet alot of that has to do with the shit ass winter, man. It's like that for me. It makes it difficult to get off my arse and exercise and I don't need any help being demotivated where that's concerned! Some low impact stuff like an elliptical or something may be the ticket? Ever think about hitting a tanning bed? It works for Seasonal affective Disorder (SAD) what a clever name eh? I was going to wait until spring to do my stuff for alot of these same reasons, but I went ahead anyway because I had an opportunity. I have also tried what they call 'microdosing' of ibogaine - taking it in minuscule doses daily for a week to see what 'is up'...looking back I think the daily dosing was too much, because after the fourth day I started to get a little spun out feeling and sleep was difficult. But I do think that a small weekly dose is not only appropriate but probably a good idea where folks like me (hardheaded opiate fiend) are concerned. I guess this serves to keep certain levels high enough to help but not so high as to inebriate. Thanks for sharing all this with us and I am glad you're doing well...keep it up my friend!
« Last Edit: February 25, 2010, 02:00:32 PM by calaquendi »
" I am you and what I see is me..."